# SDR AALA202511280586

- Difficulty date: November 21, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 36,047 hours, 12,176 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300 Elev
- Part time: 36,046 hours, 12,176 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED 3 AIRFRAME VIBRATION EVENTS 1. FL180 310KTS 1600VSI2. FL260 290KTS 1600VSI3. FL318 275KTS 1000VSI. MAINTENANCE INSPECTED THE LEFT-HAND ELEVATOR HINGE FITTINGS AND FOUND EXCESSIVE PLAY IN ALL 6 HINGE FITTINGS. **SUPPLEMENTAL REPORT FOR AALA202511257328: MAINTENANCE REPLACED THE LEFT-HAND ELEVATOR PER TASK CARD 26L30027001 AND ACCOMPLKISHED ELEVATOR HINGE LINE / FREE PLAY CHECK AFTER VIBRATION PER TASK CARD 26L30027002 WITH NO ISSUES NOTED. ** (CLOSED)
